# SDR IPXA2017021514056

- Difficulty date: February 15, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,103 hours, 10,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNLOAD REPORT RT SMOKE CURTIAN DAMAGED IAW AMM 25-59-15-4 . REPAIRED SMALL HOLE IN SMOKE CURTIAN
